# SDR YENA2024011600049

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 78,901 hours, 28,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  CORROSION STRINGER 42L BTW FR 56 TO FR 59 IN AFT CARGO COMPARTMENT / REF AEROMAN N/R 2023-708948,PERFORMED REPAIR STRINGER 42L LOC. BTW FR 57 TO FR 59 IN AFT CARGO COMPARTMENT IAW A320 SRM  53-00-13-300-001 AND DWG E53470342, E53470320.(CONSIDERED A MAJOR REPAIR)
